| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/09/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual inspection of the returned product found a piece of one haptic torn off and missing.The lens was returned in liquid.No similar complaints were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon was loading a 12.6mm micl12.6 implantable collamer lens, -12.0 diopter, and the lens tore.There was no patient contact and the backup lens was implanted with no problem.The reporter indicated the cause was unknown.